# SDR MASA2011060702964

- Difficulty date: June 6, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 17,637 hours, 14,037 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OVERTEMP 965 FOR 4.1 SECONDS.  R & R LT ENGINE.
